# SDR ASAA0380590

- Difficulty date: September 14, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK, FOUND FORWARD PAX L1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD.  (M)
